# SDR QMLA2010120410077

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N612AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7230
- Aircraft time: 10,789 hours, 34,646 cycles
- Engine: Lyc LTS101750B1
- Engine time: 7,001 hours, 12,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH, THE COPILOT NOTICED AN ACRID ODOR IN THE COCKPIT.  MOMENTS LATER, THE PILOT NOTICED THE SAME SMELL.  THEY IMMEDIATELY LANDED AND EXITED THE ACFT AND NOTICED THAT THE ODOR WAS ISOLATED TO THE ACFT.  THE ACFT WAS THEN SHUTDOWN, AND A MECHANIC WAS CALLED.  THE MECHANIC THOROUGHLY INSPECTED THE ACFT, AND COULD NOT FIND THE SOURCE OF THE SMELL.  THE PILOT THEN CONDUCTED A GROUND RUN WITH THE MECHANIC IN THE COCKPIT, AND THE ODOR COULD NOT BE DUPLICATED.   RETURNED ACFT TO SERVICE.
